MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 3BV TVH TP 31G 5MM100CT 30/CS
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for needle bent/broken/warped.The expected fasting blood glucose test result range is undisclosed.The customer did not report symptoms.Medical attention is not reported as a result.The product storage location is undisclosed.During the call blood test was not performed by the customer.The pen needle strip lot manufacturer¿s expiration date is 09/01/2023 and open vial date is (b)(6) 2019.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were returned for evaluation.Defect was detected: bent needle.Most likely underlying root cause: rc-074: manufacturing processing error.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated will get replacement products from pharmacy.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key9357951
Report Number1000113657-2019-10168
Device Sequence Number19392562
Product Code FMI
UDI-Device Identifier00021292009045
UDI-Public(01)00021292009045
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/01/2023
Device Model NumberPNDL, 3BV TVH TP 31G 5MM100CT 30/CS
Device Catalogue NumberS5H01B31-100
Device Lot NumberY56ZB7
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2019
Distributor Facility Aware Date10/23/2019
Initial Date Received by Manufacturer 10/23/2019
Supplement Date Received by Manufacturer11/25/2019
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1